I had my period 2 weeks ago exact now I'm having it again within same month could I be pregnant or is it the birth control. I don't know because I've had my implant about to be 3 years but it's never been like this so I'm nervous and worried.
This has been happening to me since i had the implant put in a little over a year ago. My nurse told me its just a side effect, everybodys body 'reacts' differently to it. My friend had it put in the same week i did and she hasnt had a period yet, and my cousin had it put in about 6 months ago and has no side effects gets a normal period.
- Nexplanon Information for Consumers
- Nexplanon Information for Healthcare Professionals (includes dosage details)
- Side Effects of Nexplanon (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Sep 2015 • 0 answers
Posted 27 Jan 2016 • 0 answers
Posted 30 May 2016 • 0 answers
Posted 17 Jan 2017 • 1 answer
Posted 10 days ago • 0 answers